# SDR CALA2017090102985

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 73,441 hours, 8,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE L4 DOOR DOES NOT ILLUMINATE.  REPLACED THE LAMP AND TESTED GOOD IAW AMM 33-51-07.
